# SDR AALA202506251213

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 13,531 hours, 3,629 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE---FORWARD "PULL" HAND STRAP NOT ATTACHED TO SLIDE. (SECURED TO UPPER FORWARD CORNER OF SLIDE AND ATTACHES TO SLIDE PACK BOLT). MAINTENANCE RESECURED HAND STRAP PER CMM 25-61-20.
